A three point quadrature rule for functions of bounded variation and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2013) A three point quadrature rule for functions of bounded variation and applications. Mathematical and Computer Modelling, 57 (3). pp. 612-622. ISSN 0895-7177

Dimensions Badge

Altmetric Badge

Additional Information

Issue 3-4

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23483
DOI https://doi.org/10.1016/j.mcm.2012.07.024
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25446, ResPubID26661, three point rules, quadratures, integral inequalities, special means, Selfadjoint operators in Hilbert Spaces, spectral families
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login